Additive Relations among Recursive Equivalence Types.
Mathematische Annalen, Tome 159 (1965), pp. 329-343
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182693,
author = {A. NERODE},
title = {Additive {Relations} among {Recursive} {Equivalence} {Types.}},
journal = {Mathematische Annalen},
pages = {329--343},
year = {1965},
volume = {159},
zbl = {0168.01102},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182693/}
}
A. NERODE. Additive Relations among Recursive Equivalence Types.. Mathematische Annalen, Tome 159 (1965), pp. 329-343. http://geodesic.mathdoc.fr/item/MAN_1965__159_182693/